# SDR SWAA2020122238141

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 59,046 hours, 35,009 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Damaged
- Location: Nr1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB AT MAX POWER NR 1 ENGINE EGT CLIMBED RAPIDLY, 912 DEGREES C MAX NOTED.  REDUCED THRUST, EGT DECREASED.  NR 1 ENGINE EDT 708-90 DEGREES C HIGHER THAN NR 2 ENGINE.  ALL OTHER INDICATIONS NORMAL.  COMPLIED WITH MTSI DIS NR/JO 10813 & MTSI DIS NR/JO 10832, REPORTED FINDINGS TO POWER PLANE ENGINEERING.  BLENDED NR 1 ENGINE LOWER FAN FRAME AFT LIP AT 5 O'CLOCK POSITION, DAMAGE MEASURED .750 X .030 DEEP.  FINAL BLENDED AREA MEASURES 1.80" LONG X .035" DEEP, PER AMM 72-23-05 NRC D446717.  REMOVED & REPLACED NR 1 ENGINE F/B T/R AFT BEARING (HINGE), PER CMM 54-50-02 & AMM 78-31-0.
